# SDR ASAA12511133

- Difficulty date: February 21, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 14,468 hours, 4,634 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 5727571
- Condition: Defective
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON GRD AFTER TURNING ON BOTH PACKS FOR 2 MINS.  THE RT PACK LIGHT CAME ON INDICATING A PACK TEMP OF 90 DEG NR 1 & NR 2 TEMP CONTROLERS SHOW NO FAULTS.  BITE NORMAL REF MM 21 61 0.  ACCOMP FIM 21 53 00 810 804 & 21 53 00 810 812.  NO FAULTS.  REPLACED R PACK DISCHARGE OVERHEAT SWITCH REF MM 21 51 42 RT PACK TURBINE INLET OVERHEART SWITCH REF MM 21 51 41 & RT PACK COMPRESSOR DISCHARGE OVERHEAT SWITCH REF MM 21 51 40.
